Pacific Journal of Mathematics

Basically bounded functors and flat sheaves.

William C. Waterhouse

Article information

Pacific J. Math., Volume 57, Number 2 (1975), 597-610.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14F20: Étale and other Grothendieck topologies and (co)homologies


Waterhouse, William C. Basically bounded functors and flat sheaves. Pacific J. Math. 57 (1975), no. 2, 597--610.

Export citation


  • [1] M. Artin, Grothendieck Topologies, Mimeographed notes, Harvard, 1962.
  • [2] N. Bourbaki, Algebre Commutative, Chapitres I et II. Hermann, Paris, 1961.
  • [3] S. U. Chase and A. Rosenberg, Amitsur cohomology and the Brauer group, Mem. Amer. Math. Soc. No. 52 (1965), 34-79.
  • [4] M. Demazure, A. Grothendieck, et al., Schemas en Groupes (SGA 3), Inst. Hautes Etudes Sci., Paris, 1963/64.
  • [5] P. Gabriel and F. Ulmer, Lokal prdsentierbareKategorien, Lecture Notes in Math. 221, Springer, Berlin, 1971.
  • [6] J. Verdier, Topologies et fasceaux;in M. Artin et al., Cohomologe Etale des Schemas (SGA 4). Inst. Hautes Etudes Sci., Paris, 1963/64.
  • [7] W. Waterhouse,Principalhomogeneous spaces and group schemeextensions, Trans. Amer. Math. Soc, 153 (1971), 181-189.